MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 4X128MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR FP TYPE1 PPS 4X128MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 03235, 0001825034 - 2020 - 03236, 0001825034 - 2020 - 03237, 0001825034 - 2020 - 03238, 0001825034 - 2020 - 03239.
 
Event or Problem Description
It was reported circulated items were investigated and identified debris in sterile package.No patients were involved.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Evaluation of the returned product/photographs provided confirmed there is debris inside the sterile packaging which is consistent with the appearance of foam debris from the foam packaging inside the sterile barrier.Sterility has not been compromised.The reported event is confirmed.Device history record (dhr) was reviewed and no discrepancies were found.Upon receipt of additional information, it has been determined that this device did not contain any debris that would compromise sterility.The initial report was forwarded in error and should be voided.The likely condition of the product when it left zimmer biomet was conforming to specification.The root cause of the reported event is likely to be due to transit damage.A corrective action has been initiated to address this issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not contain any debris that would compromise sterility.The initial report was forwarded in error and should be voided.

Brand Name
TPRLC XR FP TYPE1 PPS 4X128MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10428808
Report Number0001825034-2020-03240
Device Sequence Number11231472
Product Code LPH
UDI-Device Identifier00880304516878
UDI-Public(01)00880304516878(17)260224(10)3739588
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2026
Device Model NumberN/A
Device Catalogue Number51-102040
Device Lot Number3739588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1